# SDR U5QA06032

- Difficulty date: February 18, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N706CJ
- Make and model: Lear 60LEAR
- Aircraft serial: 60207
- Aircraft time: 3,756 hours, 2,132 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING FROM EAGLE, CO (KEGE) HAD DUAL BLEED AIR LIGHT INDICATOR.  DUE TO THE PROBLEM PERSISTING THE PILOTS DECIDED TO DIVERT TO DENVER, CO (KDEN).  THERE WERE NO PASSENGERS ON BOARD.  MAINTENANCE WAS NOT ABLE TO DETECT A BLEED AIR LEAK OR DUPLICATE THE PROBLEM ON THE GROUND.  THE FIRE LOOPS WERE TESTED AND THE TERMINALS WERE CLEANED.  THE FIRE DETECT LOOPS WERE CHECKED FOR PROPER ROUTING.  A TEST FLIGHT WAS PERFORMED AFTER AND RETURNED THE AIRCRAFT TO SERVICE.
